Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: Rash on Scrotum Sack


 Dude673 - Thu Jul 19, 2007 3:11 am

Hello, im a 19 year old male

A couple days ago i noticed some dark redish bumps
on my scrotum sack, its itchy and sort of looks like posion ivy but ive been no where to get posion ivy.

The rash is on the left testicle side, and some but not as bad on my right, i have a cyst on my left testicle that im going the 24th to have looked at by a Urologist. Ive had the cyst for about 2 months now.

Ive had the rash for about 3 days now, i recently started taking Antibiotics for a sinus infection, Their called Amoxicillin. I take two 250 mg capsules 3 times a day, i started taking them 4 days ago.

The area thats the worst is right where the cyst is the skin looks swollen, the cyst is under the skin.

I havent had any sex or anything still a virgin

any ideas?
 Dr. Chan Lowe - Thu Jul 19, 2007 12:29 pm

User avatar There are a few possibilities. One is that there is some irritation from excess moisture.

The more concerning thing would be an infection of the skin and/or the cyst. Being on amoxicillin covers some of the likely bacteria but it does not cover staph that well. Staph is a well known cause of skin infections.

Becuase of the possibility of an infection I would recommend you see your doctor for an evaluation. You may need to change antibiotics to one that covers a few more bacteria.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us